Thread: Puffy nips
03-11-2005, 12:51 AM #1New Member
- Join Date
- Mar 2005
ok been on t250 and deca 200 for 3 months.. I started on some dball and my nipples puffed up.... No Lumps or pain, and no ich.. I am using nolva.. Just woundering if anyone else has had puffy nips and if so does it go away after you stop the cycle..
03-11-2005, 01:31 AM #2
up the nolva to 80mg/day till the puffyness goes away.
and I might be wrong on this but I believe if not treated
gyno can get worse when you come off. so just keep
up the nolva and keep an eye on it
03-11-2005, 03:22 AM #3
I had the same thing from D-bol. I never had the puffy nips before untill I did the D-bol. Is it kind of above your nipple ? and does it seem bigger in your left nip more than the right?
03-11-2005, 04:53 AM #4
i had the same thing, after about 6 hours i got puffy and sore nips, i upped the nolva from 20mg/day to 60mg/day till it got better, now im at 20mg/day again. I asked about it too when it happend and i was told that there are cases when dbols trigger gyno within the first week
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)